MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal TORIC UV Absorbing IOL w/AutonoME Delivery System; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. CLAREON PANOPTIX PRO Trifocal TORIC UV Absorbing IOL w/AutonoME Delivery System; Lens, Intraocular, Toric Optics
Model Number PXCAT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implantation procedure, the patient experienced blurry vision.Clinical reason being mentioned as refractive error despite using ascrs (american society of cataract and refractive surgery) post-myopic lasik (laser-assisted in situ keratomileusis) calculator.The iol was explanted and exchanged for an unknown atiol (advanced technology intraocular lens) in the secondary implant procedure.Additional information has been received and stated, missed or errant refractive target (large myopic result).
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO Trifocal TORIC UV Absorbing IOL w/AutonoME Delivery System
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50894797
Report Number9612169-2026-02187
Device Sequence Number10762356
Product Code MJP
UDI-Device Identifier00380658491406
UDI-Public(01)00380658491406(17)301206(11)251208(10)26168754
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXCAT3
Device Catalogue NumberPXCAT3.240
Device Lot Number26168754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured12/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown